# SDR R61A2020009041662

- Difficulty date: August 16, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 17066031001
- Condition: Corroded
- Location: Frame 86
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE, LEVEL 2 CORROSION WAS FOUND AT AFT CARGO SHEAR CLIP AT FR86 BETWEEN STR 29L-29R.  SHEAR CLIP WAS REMOVED AND REPLACED IAW ETD 2020-170-025195 REV 1.
